# SDR DL76L952721

- Difficulty date: June 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fs 1461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT L/O STRINGER 39R DAMAGED AT STA 1461.  REMOVED AND REPLACED DAMAGED SECTION OF STRINGER AND SPLICE IN NEW SECTION AT STA 1450 TO STA 1562.  DAMAGE WAS FROM TAIL STRIKE ON LANDING.
